# SDR SWIA200412889

- Difficulty date: February 10, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 24,910 hours, 34,516 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2415
- Condition: Malfunctioned
- Location: Nr 1 Autopilot
- Part time: 7,723 hours, 11,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CAPTAIN'S AUTOPILOT WILL CLIMB AND DESCEND 100 FT WHEN IN LEVEL FLIGHT.  SWITCHED TO F/O'S AUTOPILOT.  NO DISCREPANCIES.  COULD NOT DUPLICATE.  REPLACED NR 1 APC FOR TROUBLESHOOTING SYSTEM.  OPS CHECKS GOOD IAW 22-10-00.
